# SDR CALA2017082802946

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 56,469 hours, 22,493 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R FWD EMER EXIT DISPLAYED ON UPPER ECAM SCREEN. DOOR REINSTALLED AND SECURED COVER FOR RT FWD EMERG O/W DOOR. ECAM MESSAGE CLEARED.
